# SDR R61A2022071400430

- Difficulty date: June 18, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N235JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 35,607 hours, 22,422 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Skin Panel
- Part number: 2024T3125
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED CFIII SKIN CORRODED FWD OF LAV SERVICE DOOR BY MEANS OF BLENDING OUT DAMAGE AND INSTALLING FABRICATED DOUBLER REF EMB SRM 53-23- 60/REPAIR01.
